# SDR PNSA2013073102

- Difficulty date: July 31, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N365PX
- Make and model: Saab 340B
- Aircraft serial: 265
- Aircraft time: 45,779 hours, 36,954 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: 8711
- Condition: False Activation
- Location: Lavatory
- Part time: 2,445 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INDICATION OF LAVATORY SMOKE. INDICATION ONLY LASTED FOR A FEW SECONDS AND THEN EXTINGUISHED.  LAVATORY WAS CHECKED AND NO INDICATION OF A FIRE WAS PRESENT.  SMOKE WARNING CAME ON A SECOND TIME AND WENT OFF.  CIRCUIT BREAKERS PULLED IAW THE CHECKLIST AND RECIRCULATION FAN WAS TURNED OFF.  RETURNED TO PQI.
